# SDR VNAA2021051699925

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302041
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX FS 1015, LBL 36, SILL WL 72.5 CARGO FLOORBEAM HAS 2 SPOT OF DEEP CORROSION APPROX 1/4" WITH AND 1/4" WIDTH AND 1/4" DEPTH. ALSO, APPROX FS 1031 LBL 36 WL 72.5 HAS 2 SPOTS OF DEEP CORROSION APPROX 1/4" DEPTH, 1/4" WIDTH. DRILLED UP AND INSTALLED NEW SERVICEABLE FLOOR BEAM SECTION IAW CRJ 700 SRM 51-40-11-001-001-A01
